# SDR USAA070322

- Difficulty date: April 23, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 49,912 hours, 49,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 320-348, LEFT SIDE FWD ENTRY, INBOARD DOOR SILL SUPPORT ANGLE HAS CORROSION.  REPLACED WITH NEW PART PER SRM 51-10-02, 51-40-02; CORR TASK C53-107-01; LEVEL 2, DEFECT SIZE:  6 INCHES.
